MathSciNet Relay Station
MathSciNet bibliographic data
MR2157133 18E30 (14F05 16E30 16E65 55U35)
Krause, Henning The stable derived category of a Noetherian scheme. Compos. Math. 141 (2005), no. 5, 1128–1162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement